# SDR CALA9801331

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS ON AFT PRESSURE BULKHEAD SKIN SPLICE AT BS 996, LONGERONS 7-10L.  AN EXTERNAL DOUBLER, INTERNAL FINGER DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW EA 5361-01001.
